# SDR SRAA98A0114

- Difficulty date: January 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 838321
- Condition: Defective
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER 40 MINUTES OUT OF HNL FLIGHT 2039, AIRCRAFT LOST PRESSURIZATION, COULD ONLY MAINTAIN 10,000 FT, CARGO COMPARTMENT OVERHEAT LIGHT CAME ON SHORTLY AFTER.  ACCOMPLISHED AIR TURN BACK TO HNL.  REMOVED AND REPLACED CARGO COMPARTMENT AIRCONDITIONING HEAT EXCHANGER AND ACCOMPLISHED ENGINE RUN UP, USING BLEED AIR SYSTEM, OPS CHECKED GOOD PER MM CH 21.
